Path-space moderate deviation principles for the random field curie-weiss model

Francesca Collet, Richard C. Kraaij

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)
13 Downloads (Pure)


We analyze the dynamics of moderate fluctuations for macroscopic observables of the random field Curie-Weiss model (i.e., standard Curie-Weiss model embedded in a site-dependent, i.i.d. random environment). We obtain path-space moderate deviation principles via a general analytic approach based on convergence of nonlinear generators and uniqueness of viscosity solutions for associated Hamilton-Jacobi equations. The moderate asymptotics depend crucially on the phase we consider and moreover, the space-time scale range for which fluctuations can be proven is restricted by the addition of the disorder.

Original languageEnglish
Article number21
Pages (from-to)1-45
Number of pages45
JournalElectronic Journal of Probability
Publication statusPublished - 2018


  • Hamilton-jacobi equation
  • Interacting particle systems
  • Mean-field interaction
  • Moderate deviations
  • Perturbation theory for Markov processes
  • Quenched random environment

Fingerprint Dive into the research topics of 'Path-space moderate deviation principles for the random field curie-weiss model'. Together they form a unique fingerprint.

Cite this